# SDR USAA2013093000007

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 34,169 hours, 22,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE RED EMERGENCY LIGHT ON LOWER RT SIDE OF FWD LT COAT CLOSET IS MISSING. MX REPLACED RED EMERGENCY LIGHT FOR LT FWD COAT CLOSET AND OPS TESTED NORMAL.  REF AMM 33-51-00.
